Addiction Survivors

Notices

Reply
Unread 07-27-2016, 11:00 PM   #1
Soccermom
Member
 
Posts: 35
Default Constipation HELP

I was sent to the X-Ray department stat last week because I had diarrhea that was only blood and mucous (sorry for being so descriptive). I am trying to quietly and slowly get off of Suboxone and I have been at 6mg from 8mg since May. I would think it would act in reverse. The diagnosis was SEVERE CONSTIPATION so they loaded me up with Myrilax and I finally went. But I am literally having to drink it all the time. I truly believe had I not gone that night they would have admitted me the next day. I am getting ready to jump down again to 4 but I have to tell you with this SEVERE CONSTIPATION which is continuing I don't know what to do. It is depressing me worse than the 6 to 8 jump. It's AWFUL I AM SO LETHARGIC and SLUGGISH and I have done all the things that I have read on here. I have eaten an entire box of whatever the cereal was that had all the fiber. I have gained 5 pounds in just a few days and I have not really been eating a ton and I have been drinking water like we are running out. I just don't understand the X-rays were fine except like I said SEVERE CONSTIPATION. UGH
Anyone else have anything else to offer - kind of a hard topic to discuss.........
Soccermom is offline   Reply With Quote
Unread 07-28-2016, 06:08 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Soccermom, yikes. I would think the lowering of the dose would have helped the constipation. It usually does. It could be that 6mg is still too high of a dose for your body and maybe going to 4mg will help.

Not sure if you saw this one. nursejoan is a nurse who worked in a nursing home at the time. She said it worked almost all the time with the people in there. Others here tried it and it helped them too.

Quote:
Originally Posted by nursejoan View Post
hi ,
Try a big glass of warm prune juice with a shot of milk of magnesia. it works almost every time. but it must be warmed up. follow with lots of water.
gail
I hope you get some relief either with that or hopefully by lowering your dose.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-10-2016, 08:08 PM   #3
Soccermom
Member
 
Posts: 35
Default

So I tried Linzess not sure of spelling and it worked for a few days then stopped. I have been walking, drinking water, eating that cereal that looks like hair and I am miserable. I just went to grocery and loaded up on prune juice, milk of magnesia, and just to be safe an enema. 😩😩😩 I am going to go from 6 to 4 mg starting next week and am praying that works I am miserable!!!!! If anyone has had any luck with anything else I sure would appreciate it.
Soccermom is offline   Reply With Quote
Unread 08-11-2016, 06:34 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi Soccermom, have you thought about alternating 4 and 6mg starting now? It might help you ease into going to 4mg. Just wanted to throw that out there.

Keep us posted!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-11-2016, 08:40 AM   #5
MattC42286
Senior Member
 
Posts: 140
Default

Hi soccermom! Sorry about your situation..try drinking coffee or a dr. Pepper early in the morning. Usually does the trick for me. Not teying to funny or gross! Good luck to ya! Thanks! -Matt
MattC42286 is offline   Reply With Quote
Unread 04-14-2017, 11:05 PM   #6
ironman
Senior Member
 
Posts: 174
Default

You can get down to a lower dose and have it work exactly the same. I'm no doctor so don't try any changes without you doctors approval, just sharing this with you:
I too was at your dose and experiencing the severe constipation. I took it upon myself to slowly lower my dose over time, to half of a 2mg pill in the am and half in the pm. The effects were amazing !! Unlike all other opiates, the smaller dose worked better and I've never needed more. It is truly an amazing drug !
Anyhow, by taking the lower dose to the same effect and using standard Miralax dose daily or sometimes every other day (you get to know how to use it), I haven't had those bad days.
Constipation is more than just a pita. It will make you feel really sick and do a number on your bowels etc after awhile. My doctor knows what I did and adjusted my dose officially to 2mg per day. For me theres really no reason to take any more. I'm no little guy (6' 6") either so I'd say just about anyone should be able to do this.
BTW, a few weeks ago I took 1mg (1/2 pill) extra by mistake. I couldn't believe how it affected me !! I felt like I had O.D.'d on it ! Once you're body gets acclimated to the lower dose, you won't be able to tell the difference between 16 mgs a day, or 8 or 2 !!
Whats good about it is that 2mg per day will cause much less constipation and other sides. NO reason for more. Just my 2 cents, good luck to you, I know what you are experiencing is no joke.

Last edited by ironman; 04-14-2017 at 11:09 PM..
ironman is offline   Reply With Quote
One User Says Thank You to ironman For This Useful Post:
Thank You (04-15-2017)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 05:13 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors